Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces

Bogachev V, Da Prato G, Röckner M (2010)
Journal of Evolution Equations 10(3): 487-509.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Abstract / Bemerkung
We consider a stochastic differential equation in a Hilbert space with time-dependent coefficients for which no general existence and uniqueness results are known. We prove, under suitable assumptions, the existence and uniqueness of a measure valued solution, for the corresponding Fokker-Planck equation. In particular, we verify the Chapman-Kolmogorov equations and get an evolution system of transition probabilities for the stochastic dynamics informally given by the stochastic differential equation.
Erscheinungsjahr
Zeitschriftentitel
Journal of Evolution Equations
Band
10
Ausgabe
3
Seite(n)
487-509
ISSN
PUB-ID

Zitieren

Bogachev V, Da Prato G, Röckner M. Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations. 2010;10(3):487-509.
Bogachev, V., Da Prato, G., & Röckner, M. (2010). Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations, 10(3), 487-509. doi:10.1007/s00028-010-0058-y
Bogachev, V., Da Prato, G., and Röckner, M. (2010). Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations 10, 487-509.
Bogachev, V., Da Prato, G., & Röckner, M., 2010. Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations, 10(3), p 487-509.
V. Bogachev, G. Da Prato, and M. Röckner, “Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces”, Journal of Evolution Equations, vol. 10, 2010, pp. 487-509.
Bogachev, V., Da Prato, G., Röckner, M.: Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations. 10, 487-509 (2010).
Bogachev, Vladimir, Da Prato, Giuseppe, and Röckner, Michael. “Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces”. Journal of Evolution Equations 10.3 (2010): 487-509.